Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3986
Title: Stability and zero-Hopf bifurcation analysis of a tumour and T-helper cells interaction model in the case of HIV infection
Authors: Karahisarlı, Gamzegül
Merdan, Hüseyin
Tridane, Abdessamad
125872
Keywords: HIV infection
tumour
T-helper cells
delay differential equation
stability analysis
Lyapunov function
zero-Hopf bifurcation
Issue Date: 2020
Publisher: University of Miskolc
Source: Karahisarli, G., Merdan, H., & Tridane, A. (2020). Stability and zero-Hopf bifurcation analysis of a tumour and T-helper cells interaction model in the case of HIV infection. Miskolc Mathematical Notes, 21(2), 911-937.
Abstract: In this paper, we present a mathematical model governing the dynamics of tumourimmune cells interaction under HIV infection. The interactions between tumour cells, helper T-cells, infected helper T-cells and virus cells are explained by using delay differential equations including two different discrete time delays. In the model, these time lags describe the time needed by the helper T-cells to find (or recognize) tumour cells and virus, respectively. First, we analyze the dynamics of the model without delays. We prove the positivity of the solution, analyze the local and global stabilities of the steady states of the model. Second, we study the effects of two discrete time delays on the stability of the endemically infected equilibrium point. We determine the conditions on parameters at which the system undergoes a zero-Hopf bifurcation. Choosing one of the delay terms as a bifurcation parameter and fixing the other, we show that a zero-Hopf bifurcation arises as the bifurcation parameter passes through a critical value. Finally, we perform numerical simulations to support and extend our theoretical results. The results concluded help to better understand the links between the immune system and the tumour development in the case of HIV infection.
URI: http://hdl.handle.net/20.500.11851/3986
https://doi.org/10.18514/MMN.2020.3412
ISSN: 1787-2405
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Stabilityand.pdfText1.28 MBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

170
checked on Dec 26, 2022

Download(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.